i am 28years old female. i have anemia and recently i have been treated with hypothyroidsm. i am taking synthroid. the levels are in the normal range now. i have been anemic for last year or so but i never used to be fatigued. lately i am feeling very fatigued all the time with knee pain, etc.I am not sure whats going on. the doctor feels it anemia which is causing the fatigue but i dont think so. any ideas.
I have anemia and control it by taking iron pills at night. DO NOT TAKE IT WITH YOUR THYROID MEDICATION. I take a multivitamin and an iron pill at night. I take thyroid med in the morning before breakfast. There needs to be at least four hours in between or the vitamins and iron will block thryoid absorption.
I hope your fatigue ends soon--I've had it--I sympathize. Hope you feel better soon.
* I take vitamins and iron at night because they make me sick to my stomach if I take them and stay awake.
You might have your adrenals checked. Adrenal fatigue has the same symptoms as hypo and can cause fatigue. Have your doctor do a full panel blood test including metabolic panel, DHEA, cortisol, B12 and Vit D.
i typically do exactly what you have said. I take my thyroid med in the morning before breakfast. i take my iron pill 4 hrs apart with a multivitamin. I used to be very active but lately i am so fatigued that i dont understand. thanks for the input..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.